Journal article Open Access

Premium Linear-Exponential Distribution

Binod Kumar Sah

           In the present study, a one-parameter continuous probability distribution, which is a modified form of ‘New Linear-exponential distribution’ and ‘Modified Linear-exponential distribution’, has been proposed for statistical modeling of survival time data with better results. Several characteristics and descriptive measures of Statistics of the proposed distribution have been derived and discussed. To test validity of the theoretical work of this distribution, goodness of fit has been applied to some over-dispersed data-sets which were earlier used by other researchers. It is expected to be a better alternative of Lindley distribution and in some of the cases; it is expected to be a better alternative of New Linear-exponential distribution and Modified Linear-exponential distribution.

Files (1.3 MB)
Name Size
Binod Kumar Sah (August 2022), pp. 1-16.pdf
md5:912330c47881dcd20f58ff5694c9a454
1.3 MB Download
18
19
views
downloads
All versions This version
Views 1818
Downloads 1919
Data volume 25.2 MB25.2 MB
Unique views 1818
Unique downloads 1717

Share

Cite as